# SDR SWIA200820177

- Difficulty date: October 14, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 18,018 hours, 15,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING RECESSED EMERGENCY LIGHT, MOST FORWARD, INOP (FLT 6588).  RELAMPED EMERGENCY LIGHT.
